# SDR 29GA2018031900001

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 37,703 hours, 42,104 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 327
- Condition: Burned Out
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ARMING THE EMERGENCY LIGHT SWITCH,  THE PANEL CONSOLE ON THE FLIGHT ATTENDANT SIDE DOES NOT ILLUMINATE. REPLACED THE LAMP IN THE EMERGENCY LIGHT SWITCH AT FA PANEL IAW AMM 33-12-00.
